# SDR SIMA20130601

- Difficulty date: November 2, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N388AE
- Make and model: Saab 340B
- Aircraft serial: 340B388
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHT ABOVE FLIGHT ATTENDANT JUMPSEAT IS INOPERATIVE.  MAINTENANCE FOUND THE LIGHT ASSEMBLY TO BE INSTALLED INCORRECTLY.  LIGHT ASSEMBLY WAS REINSTALLED CORRECTLY IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
